# SDR SWAA2020022541715

- Difficulty date: January 30, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 61,280 hours, 36,034 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB, AT STA. 120.30, 3RD VERTICAL STIFFENER WAS CRACKED.          / REPAIRED 3RD VERTICAL STIFFENER IAW SRM.
